Drug-induced hyperprolactinaemia [3]

J. P. Walsh, C. I. Bhagat, P. T. Pullan, J. G. Rampono, S. J. Judd

Research output: Contribution to journalLetter

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)343-344
Number of pages2
JournalMedical Journal of Australia
Volume161
Issue number5
Publication statusPublished - 1 Jan 1994
Externally publishedYes

Cite this

Walsh, J. P., Bhagat, C. I., Pullan, P. T., Rampono, J. G., & Judd, S. J. (1994). Drug-induced hyperprolactinaemia [3]. Medical Journal of Australia, 161(5), 343-344.
Walsh, J. P. ; Bhagat, C. I. ; Pullan, P. T. ; Rampono, J. G. ; Judd, S. J. / Drug-induced hyperprolactinaemia [3]. In: Medical Journal of Australia. 1994 ; Vol. 161, No. 5. pp. 343-344.
@article{fb01de48af4f4e9f87a05f2f9414e343,
title = "Drug-induced hyperprolactinaemia [3]",
author = "Walsh, {J. P.} and Bhagat, {C. I.} and Pullan, {P. T.} and Rampono, {J. G.} and Judd, {S. J.}",
year = "1994",
month = "1",
day = "1",
language = "English",
volume = "161",
pages = "343--344",
journal = "Medical Journal Australia",
issn = "0025-729X",
publisher = "Australasian Medical Publishing Co. Ltd",
number = "5",

}

Walsh, JP, Bhagat, CI, Pullan, PT, Rampono, JG & Judd, SJ 1994, 'Drug-induced hyperprolactinaemia [3]' Medical Journal of Australia, vol. 161, no. 5, pp. 343-344.

Drug-induced hyperprolactinaemia [3]. / Walsh, J. P.; Bhagat, C. I.; Pullan, P. T.; Rampono, J. G.; Judd, S. J.

In: Medical Journal of Australia, Vol. 161, No. 5, 01.01.1994, p. 343-344.

Research output: Contribution to journalLetter

TY - JOUR

T1 - Drug-induced hyperprolactinaemia [3]

AU - Walsh, J. P.

AU - Bhagat, C. I.

AU - Pullan, P. T.

AU - Rampono, J. G.

AU - Judd, S. J.

PY - 1994/1/1

Y1 - 1994/1/1

UR - http://www.scopus.com/inward/record.url?scp=0028071820&partnerID=8YFLogxK

M3 - Letter

VL - 161

SP - 343

EP - 344

JO - Medical Journal Australia

JF - Medical Journal Australia

SN - 0025-729X

IS - 5

ER -

Walsh JP, Bhagat CI, Pullan PT, Rampono JG, Judd SJ. Drug-induced hyperprolactinaemia [3]. Medical Journal of Australia. 1994 Jan 1;161(5):343-344.